# SDR DXTA2024032911322

- Difficulty date: March 26, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 9,072 hours, 5,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG43820871
- Part serial: NSN
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL DETECTED FAINT SMELL (SIMILAR TO SMELL OF COOLANT FLUID) AT ~90KTS, CONTINUED TAKEOFF WITHOUT FURTHER INCIDENT (NOISE ABATEMENT DEPARTURE, BLEEDS TRANSFERRED TO ENGINES), AT ~13,000FT HEARD A WHIRRING SOUND COMING FROM COCKPIT GASPERS, OBSERVED SMOKE COMING FROM CO-PILOT GASPER NEAR/BELOW AUDIO PANEL.  DONNED O2 MASKS AND COMPLIED WITH QRC/QRH PROCEDURES FOR SMOKE IN COCKPIT.  DECLARED EMERGENCY, REQUESTED TO RETURN TO TEB WITHOUT FURTHER INCIDENT.  SMOKE APPEARED TO STOP AFTER A FEW MINUTES BUT CONTINUED TO HEAR INTERMITTENT WHIRRING SOUNDS FROM COCKPIT GASPERS.  REMOVED THE AIR CYCLE MACHINE AND FOUND ACM TURBIN SEIZED. REMOVED AND REPLACED ACM IAW CL-350S MM 21-52·13.0PS CHECK GOOD. NO SMOKE OR SMELL WAS DETECTED
